On Minimizing Influences Under Multi-Attribute Models
Author
Abstract
Suggested Citation
Download full text from publisher
References listed on IDEAS
- Ewa M. Bednarczuk & Janusz Miroforidis & Przemysław Pyzel, 2018. "A multi-criteria approach to approximate solution of multiple-choice knapsack problem," Computational Optimization and Applications, Springer, vol. 70(3), pages 889-910, July.
- Maria Rosaria Guarini & Fabrizio Battisti & Anthea Chiovitti, 2018. "A Methodology for the Selection of Multi-Criteria Decision Analysis Methods in Real Estate and Land Management Processes," Sustainability, MDPI, vol. 10(2), pages 1-28, February.
- Maschler, M & Owen, G, 1989. "The Consistent Shapley Value for Hyperplane Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 18(4), pages 389-407.
- Hart, Sergiu & Mas-Colell, Andreu, 1989. "Potential, Value, and Consistency," Econometrica, Econometric Society, vol. 57(3), pages 589-614, May.
- Morton Davis & Michael Maschler, 1965. "The kernel of a cooperative game," Naval Research Logistics Quarterly, John Wiley & Sons, vol. 12(3), pages 223-259, September.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Yu-Hsien Liao, 2021. "Axiomatic Results for Weighted Allocation Rules under Multiattribute Situations," Mathematics, MDPI, vol. 9(6), pages 1-14, March.
- Roberto Serrano, 2005.
"Fifty years of the Nash program, 1953-2003,"
Investigaciones Economicas, Fundación SEPI, vol. 29(2), pages 219-258, May.
- Roberto Serrano, 2004. "Fifty Years of the Nash Program, 1953-2003," Working Papers 2004-20, Brown University, Department of Economics.
- Jong-Chin Huang & Kelvin H.-C. Chen & Yu-Hsien Liao, 2025. "Resource Allocation in Multi-Objective Epidemic Management: An Axiomatic Analysis," Mathematics, MDPI, vol. 13(13), pages 1-20, July.
- Ori Haimanko, 2025. "On subgame consistency of the Shapley-Shubik power index," Working Papers 2502, Ben-Gurion University of the Negev, Department of Economics.
- William Thomson, 2007.
"On the existence of consistent rules to adjudicate conflicting claims: a constructive geometric approach,"
Review of Economic Design, Springer;Society for Economic Design, vol. 11(3), pages 225-251, November.
- William Thomson, 2006. "On the Existence of Consistent Rules to Adjudicate Conflicting Claims: A Constructive Geometric Approach," RCER Working Papers 528, University of Rochester - Center for Economic Research (RCER).
- Dutta, Bhaskar & Ehlers, Lars & Kar, Anirban, 2010.
"Externalities, potential, value and consistency,"
Journal of Economic Theory, Elsevier, vol. 145(6), pages 2380-2411, November.
- DUTTA, Bhaskar & EHLERS, Lars & KAR, Anirban, 2008. "Externalities, Potential, Value and Consistency," Cahiers de recherche 2008-06, Universite de Montreal, Departement de sciences economiques.
- Bhaskar Dutta & Lars Ehlers & Anirban Kar, 2008. "Externalities, Potential, Value And Consistency," Working papers 168, Centre for Development Economics, Delhi School of Economics.
- DUTTA, Bhaskar & EHLERS, Lars & KAR, Anirban, 2008. "Externalities, Potential, Value and Consistency," Cahiers de recherche 06-2008, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Dequiedt, Vianney & Zenou, Yves, 2017.
"Local and consistent centrality measures in parameterized networks,"
Mathematical Social Sciences, Elsevier, vol. 88(C), pages 28-36.
- Vianney Dequiedt & Yves Zenou, 2017. "Local and consistent centrality measures in parameterized networks," Post-Print halshs-01528908, HAL.
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, J., 1998.
"Characterizations of the Egalitarian Solution for Convex Games,"
Discussion Paper
1998-33, Tilburg University, Center for Economic Research.
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, J., 1998. "Characterizations of the Egalitarian Solution for Convex Games," Other publications TiSEM 0a127ca4-b1ae-47e7-a135-3, Tilburg University, School of Economics and Management.
- Dietzenbacher, Bas & Borm, Peter & Hendrickx, Ruud, 2017.
"The procedural egalitarian solution,"
Games and Economic Behavior, Elsevier, vol. 106(C), pages 179-187.
- Dietzenbacher, Bas & Borm, Peter & Hendrickx, Ruud, 2016. "The Procedural Egalitarian Solution," Other publications TiSEM 1863cb23-d1b2-4f2e-aa18-f, Tilburg University, School of Economics and Management.
- Dietzenbacher, Bas & Borm, Peter & Hendrickx, Ruud, 2016. "The Procedural Egalitarian Solution," Discussion Paper 2016-041, Tilburg University, Center for Economic Research.
- René Brink & Yukihiko Funaki & Yuan Ju, 2013. "Reconciling marginalism with egalitarianism: consistency, monotonicity, and implementation of egalitarian Shapley values," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 40(3), pages 693-714, March.
- Orshan, Gooni & Zarzuelo, Jose M., 2000. "The Bilateral Consistent Prekernel for NTU Games," Games and Economic Behavior, Elsevier, vol. 32(1), pages 67-84, July.
- Kongo, T. & Funaki, Y. & Tijs, S.H., 2007.
"New Axiomatizations and an Implementation of the Shapley Value,"
Discussion Paper
2007-90, Tilburg University, Center for Economic Research.
- Kongo, T. & Funaki, Y. & Tijs, S.H., 2007. "New Axiomatizations and an Implementation of the Shapley Value," Other publications TiSEM 107df6b1-8f85-478f-a820-d, Tilburg University, School of Economics and Management.
- Béal, Sylvain & Ferrières, Sylvain & Rémila, Eric & Solal, Philippe, 2016.
"Axiomatic characterizations under players nullification,"
Mathematical Social Sciences, Elsevier, vol. 80(C), pages 47-57.
- Sylvain Béal & Sylvain Ferrières & Eric Rémila & Philippe Solal, 2015. "Axiomatic characterizations under players nullification," Working Papers 2015-06, CRESE.
- Sylvain Béal & Eric Rémila & Philippe Solal & Sylvain Ferrières, 2016. "Axiomatic characterizations under players nullification," Working Papers hal-01376911, HAL.
- Sylvain Béal & Sylvain Ferrières & Eric Rémila & Philippe Solal, 2016. "Axiomatic characterizations under players nullification," Post-Print halshs-01293700, HAL.
- Calvo, Emilio & Gutiérrez-López, Esther, 2021. "Recursive and bargaining values," Mathematical Social Sciences, Elsevier, vol. 113(C), pages 97-106.
- Bas Dietzenbacher & Elena Yanovskaya, 2021.
"Consistency of the equal split-off set,"
International Journal of Game Theory, Springer;Game Theory Society, vol. 50(1), pages 1-22, March.
- Bas Dietzenbacher & Elena Yanovskaya, 2019. "Consistency Of The Equal Split-Off Set," HSE Working papers WP BRP 215/EC/2019, National Research University Higher School of Economics.
- Dietzenbacher, Bas & Yanovskaya, E., 2019. "Consistency of the Equal Split-Off Set," Discussion Paper 2019-023, Tilburg University, Center for Economic Research.
- Dietzenbacher, Bas & Yanovskaya, E., 2019. "Consistency of the Equal Split-Off Set," Other publications TiSEM 2846ead5-71b5-4d0c-bf0b-5, Tilburg University, School of Economics and Management.
- Calleja, Pedro & Llerena, Francesc & Sudhölter, Peter, 2021.
"Axiomatizations of Dutta-Ray’s egalitarian solution on the domain of convex games,"
Journal of Mathematical Economics, Elsevier, vol. 95(C).
- Calleja, Pedro & Llerena, Francesc & Sudhölter, Peter, 2020. "Axiomatizations of Dutta-Ray's egalitarian solution on the domain of convex games," Discussion Papers on Economics 4/2020, University of Southern Denmark, Department of Economics.
- Gustavo Bergantiños & Juan Vidal-Puga, 2005. "The Consistent Coalitional Value," Mathematics of Operations Research, INFORMS, vol. 30(4), pages 832-851, November.
- Camelia Bejan & Juan Camilo Gómez & Anne van den Nouweland, 2022. "On the importance of reduced games in axiomatizing core extensions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 59(3), pages 637-668, October.
- Zenou, Yves & ,, 2014.
"Local and Consistent Centrality Measures in Networks,"
CEPR Discussion Papers
10031, C.E.P.R. Discussion Papers.
- Zenou, Yves & Dequiedt, Vianney, 2014. "Local and Consistent Centrality Measures in Networks," Research Papers in Economics 2014:4, Stockholm University, Department of Economics.
- Irinel Dragan, 2006. "The least square values and the shapley value for cooperative TU games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 14(1), pages 61-73, June.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:13:p:2064-:d:1684446. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.